# SDR FDEA202206131424

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Part number: 313N503657
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FWD CHAFE STRIP UNDER PANEL 431AL IS WORN , CRACKED AND MISSING. REMOVED AND REPLACED CHAFE STRIP PER BAC DWG 313N5036 REV M, BAC 5000 AND B757 SRM 51-40-  02
